| Model Number |
26053CB |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the information received, the customer uses 15 fr.Bipolar resectoscope set with autocon iii during operative hysteroscopy.The inner sheath of the resectoscope and the bipolar cutting electrode were broken.All pieces were successfully retrieved during the same surgery with hysteroscopy.No additional intervention was required to retrieve the parts.No death or (unanticipated) serious deterioration in state of health reported.Cross reference mdr 9610617-2026-00554.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).